# SDR AALA202211287512

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 29,208 hours, 12,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 17F LOWER EMERGENCY LIGHT LENS MISSING. REMOVED AND REPLACED 17F LOWER EMERGENCY EXIT LIGHT ASSEMBLY PER AMM 33-51-01.
